Nonlinear long-wave equations in the probem of the thermocapillary convection in a two-layer fluid

L.G. Badratinova

Dinamika Sploshnoi Sredy, No 69, 1985, pp. 3 - 18.

Language russian [download]

The paper deals with consideration of a long-wave approximation for the problem of thermocapillary convection in two-layer fluid confined between parallel solid plates, with a constant temperature difference sustained between the plates. The problem for description of convection is reduced to a system of two quasilinear equations to determine the interface level and the pressure of one medium. In the derived long-wave approximation, the bifurcation problem is studied for equilibrium states.